Top answers from doctors based on your search:
Disclaimer

What to take to help gain weight

A 21-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
Medically speaking: Did u used to weigh more? How is your appetite? Have you always been thin or is it related to stress? Are you nauseated a lot? Did u see a doc to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Hashimotos: Causes thyroid dysfunction. The best "supplement" is correction of the thyroid hormones but can take a number of weeks/months to correct. Here is ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Some options.: 1. Have your thyroiditis managed. 2. Eat more food fibers. 3. Hydrate well. 4. Stay active physically (that will help your anxiety too). 5. Consider a ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
See Dr., then eat...: If one is truly underweight (based on height, family background, and body type), a Dr. can evaluate for a hormonal, digestive, or other disorder. If n ... Read More
A 22-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
No Pill.: While there are many pills that can cause wt gain as a side effect there is no pill you should take for weight gain. To gain weight eat a diet high i ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
Yes. It is safe and: Contains lysine which is one of the essential amino acids/ protein.Take care!
3
3 thanks
A 47-year-old member asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Exercise & nutrition: See your doctor to help you know what might be things to do or not with respect to exercise & diet. Then, if it is difficult, talk with a diet coach t ... Read More
A 21-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Vitamins do not: cause weight gain.
A 40-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Weight gain on bcp's: On "Yaz", and other low dose oral contraceptives, weight gain is not generally a consequence. After age 40, one's metabolism is markedly reduced, so ... Read More
A 23-year-old male asked:
Dr. Pam Yoder
Dr. Pam Yoder answered
Specializes in Maternal-Fetal Medicine
Balanced diet: Though some patients augment their intake with high-calorie drinks (ensure) and bars, a cheaper approach would be to eat more nutrient-rich foods that ... Read More
4
4 thanks
A 24-year-old female asked:
Dr. Scott Bobbitt
32 years experience Dentistry
Exercise: Eat a healthy diet and do resistance training (weight lifting) to build lean muscle mass. Muscle weighs 4 times more than fat--so lay off the sugar an ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month